# SDR 07FDEA03403

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NJC6040175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BULKHEAD FLOOR TEE ANGLE SUPPORT CORRODED UNDER FLOOR PANEL   SUPPORT AT RBL 20 REMOVED CORROSION IAW MD10 SRM 53-40-00 VOL1 FIG 18.  ORIGINAL THICKNESS .125 IAW MD10 SRM 53-40-00 VOL 1 FIG 18, REMAINING .094 MATERIAL REMOVED .031.  REPAIRED IAW MD10 SRM 53-40-00 FIG 16 VOL 1 AT AFT PRESSURE BULKHEAD STA 2007 RBL 10-30.
